# SDR SWAA2015100144436

- Difficulty date: September 19, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 35,467 hours, 20,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6545890
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT ESCAPE STRAP HOOK CORRODED.  R & R HOOK IAW AMM.
